Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 98171, 18 pages

The SM/M/N queueing system with broadcasting service

1Institute of Information and Communication, Chonbuk National University, Chonju 561-765, South Korea
2Department of Applied Mathematics and Computer Science, Belarusian State University, Minsk 220030, Belarus

Received 12 November 2005; Accepted 28 April 2006

Copyright © 2006 Moon Ho Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Moon Ho Lee, Alexander N. Dudin, and Valentina I. Klimenok, “The queueing system with broadcasting service,” Mathematical Problems in Engineering, vol. 2006, Article ID 98171, 18 pages, 2006.